Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Ativan Taper - Odd Sensations - Tingling


[ro...]

Recommended Posts

I'm withdrawing from Ativan. One of the more annoying symptoms, which I also had while on it (as I became tolerant) is a hard-to-describe "tingling" or "electric" sensation in my arms, sometimes my head, and even sometimes in my sinuses or legs. There are times I can even feel it in my teeth. It's similar to the feeling one might get when tasting something very sour or bitter. There are times it tingles so much I get goosebumps on my arms. This can happen even when I'm hot, so it's nothing to do with being chilled. This coincides with a bit of a general "unwell" feeling. This is NOT goosebumps or chills in any good way.

 

This sensation, though not painful and not super intense, is just very distressing to me. I have such an aversion to it, especially because it's worsened as I've tapered. There are times I want to take a whole Ativan just to try to relieve it, which would be a major setback. My anxious mind is saying "what if it won't go away," "what if it's not the withdrawal but rather a neurological disorder," etc.

 

Does anyone have any idea what sensation I'm trying to refer to?

Link to comment
Share on other sites

Hi, I get tingling in my legs. Reminds me of electricity. Your sx def sound like bwd to me. If you are nervous you could get checked for leave of mind. Mine gets better as I hold. I does drive you nuts!
Link to comment
Share on other sites

Hello Room,

 

I do get a tingling sensation not so much electric. Mine is more like a tingly heat sensation. Mostly in my feet and legs. Sometime arms and my face. It comes and goes. I know these symptoms can be scary and in our state the fear can set in and cause us to hyper focus on it.  Taking an Ativan now will not guarantee it will go away.

 

Our Benzo influenced minds bring fear and lie to us. Sometimes having things checked out can ease my mind.

Hang in there.

 

JuJuBi

Link to comment
Share on other sites

×
×
  • Create New...